Show simple item record

dc.contributor.authorBurillo Puig, José
dc.contributor.authorCleary, Sean
dc.contributor.authorMartino, Armando
dc.contributor.authorRöver, Claas E.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-04-04T07:32:32Z
dc.date.available2017-04-04T07:32:32Z
dc.date.issued2016-12-01
dc.identifier.citationBurillo, J., Cleary, S., Martino, A., Röver, C. Commensurations and metric properties of Houghton's groups. "Pacific journal of mathematics", 1 Desembre 2016, vol. 285, núm. 2, p. 289-301.
dc.identifier.issn0030-8730
dc.identifier.urihttp://hdl.handle.net/2117/103242
dc.description.abstractWe describe the automorphism groups and the abstract commensurators of Houghton’s groups. Then we give sharp estimates for the word metric of these groups and deduce that the commensurators embed into the corresponding quasi-isometry groups. As a further consequence, we obtain that the Houghton group on two rays is at least quadratically distorted in those with three or more rays.
dc.format.extent13 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de grups
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria algebraica
dc.subject.lcshGroup theory
dc.subject.lcshGeometry
dc.subject.lcshTopology
dc.subject.otherHoughton's groups
dc.subject.othercommensurations
dc.titleCommensurations and metric properties of Houghton's groups
dc.typeArticle
dc.subject.lemacGrups, Teoria de
dc.subject.lemacGeometria
dc.subject.lemacTopologia
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.2140/pjm.2016.285.289
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::14 Algebraic geometry::14L Algebraic groups
dc.subject.amsClassificació AMS::51 Geometry::51H Topological geometry
dc.relation.publisherversionhttp://msp.org/pjm/2016/285-2/p03.xhtml
dc.rights.accessOpen Access
local.identifier.drac19749204
dc.description.versionPostprint (author's final draft)
local.citation.authorBurillo, J.; Cleary, S.; Martino, A.; Röver, C.
local.citation.publicationNamePacific journal of mathematics
local.citation.volume285
local.citation.number2
local.citation.startingPage289
local.citation.endingPage301


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder